# SDR ASOA2015070213253

- Difficulty date: June 12, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 25,717 hours, 24,843 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB THAT SURROUNDS THE LINTEL ATTACHMENT FITTING, HAS INDICATION NOTED, APPROXIMATELY .500" IN LENGTH 90 PERCENT FSH FAILED NDT INSPECTION.  COMPLIED WITH EC/TC REO 601R-53-61-1230 & GREO 601R-53-61-1230, REV F.
